# SDR BSAASDR0602

- Difficulty date: February 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 17,603 hours, 32,767 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 11450431S
- Part serial: 98098H2649
- Condition: Cracked
- Location: Cockpit
- Part time: 6,120 hours, 9,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT COCKPIT WINDSHIELD INNER PANE CRACKED DURING CRUISE AS FL230, OAT WAS -40, WINDSHIELD HEAT WAS ON AT THE TIME, AIRCRAFT WAS NOT IN ICING CONDITIONS AT THE TIME, FLIGHT CONDITIONS WERE VFR.  CREW LANDED WITH NO FURTHER INCIDENT.  THE WINDSHIELD WAS CHANGED DUE TO THE CRACKS.
